# SDR AALA981378

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3510 · Crew Oxygen System
- Part: Adapter
- Part number: CDB1012501
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LHR - FLT 0095 - EN ROUTE DURING CRUISE, THE CREW OXYGEN DROPPED FROM 1100 PSI TO 960 PSI.  DIVERTED TO LHR AND LANDED WITHOUT INCIDENT.  TROUBLESHOT SYSTEM AND FOUND SEEPAGE FROM MAIN OXYGEN CONNECTOR.  REPLACED OXYGEN BOTTLE AND RETORQUED ADAPTER.  ACCOMPLISHED LEAK CHECK.  SYSTEM GROUND CHECKED, NORMAL OPERATION.
